2019
Том 71
№ 9

All Issues

Shemetkov L. A.

Articles: 6
Article (Russian)

On Subgroups of Prime Order in a Finite Group

Al-Sharo K. A., Shemetkov L. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 6. - pp. 745-752

We study finite groups with generalized normality condition for subgroups of prime order.

Article (Russian)

Multiply $\mathfrak{L}$ formations of finite groupsformations of finite groups

Shemetkov L. A., Skiba A. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 6. - pp. 783-787

We study $\mathfrak{L}$ formations of finite groups.

Article (Ukrainian)

Formations of algebras with complemented subformations

Shemetkov L. A., Skiba A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1008–1012

Article (Ukrainian)

Composition formations and radicals of finite groups

Shemetkov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 369-374

Article (Ukrainian)

O. Yu. Shmidt and finite groups

Shemetkov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 586–590

Article (Ukrainian)

Complements and supplements for normal subgroups of finite groups

Shemetkov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 678–689